It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Stacker2

Re: Stacker2

[ Back to Messages ]

Message

Posted by Dawn Stewart on July 31, 2000 at 17:02:16:

In Reply to: Stacker2 posted by Jim on July 31, 2000 at 10:42:48:

I do not have ANY medical problems. However, I just had a seizure after taking Stacker2 for about 1 week. The product contains an herb called EPHEDRA. This herb is extremely dangerous and has side effect including but not limited to, seizures, strokes, heart attacks, and even death. I read that 22 deaths have been related to this herb. Please do some research on this herb and also DEFINATELY CONSULT A PHYSICIAN BEFORE TAKING THIS PRODUCT. I am very serious. This is your life you are messing with, it is NO joke. I didn't think I'd end up in an ambulance either....




Follow Ups




All times are GMT -7. The time now is 06:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!